# SDR HEEA076954

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N913UK
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2350 · Audio Integrating System
- Part: Connector
- Part number: AA34300
- Part serial: 9397
- Condition: Failed
- Location: Radio
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CANNOT PROGRAM MOTOROLA MCS 2000 RADIO. PENDING VENDOR REPAIR.
